I’ll resist the temptation to start another thread, and reply right here in this one. It’s something new I’m trying out.
Anyway, don’t think that your experience is going to be substantially the same as that of other people — especially when it comes to side effects.
I took SSRIs (fluoxetine, specifically) for a while to manage Raynauds, and I found that there was quite a bit of myalgia and headache when I started taking them, which went away, and then returned when I missed a few doses, big time.
Fuck, the guy’s understandably anxious enough already. Don’t be a dick based on assumptions you’re making from ignorance. Medications affect different people differently.
You’re bitching about how you will miss out of your meds, I tried, nay, sacked up and mentioned my own affliction that you apparently share. suffer missing one day. Was I wrong and you were over-reacting?
You won’t suffer anything for a day. Unless you want to spread the concern of people finding a cure
**duffer ** go back and re-read neutron’s cite. It should clear up your confusion. (What in the world makes you think the time to onset of withdrawal symptoms must equal the time it takes for the drug to improve mood? Also different antidepressants have very different half-lives and withdrawal characteristics. AFAIK Effexor, for instance has a half-life of 3 to 7 hours and I’ve heard it can cause a nasty withdrawal syndrome.)
You may be right and he may be imagining it but you definitely don’t know that. In fact you seem pretty godddamn clueless. IMHO it is you that should be pitted for this pitting.